# SDR SWAA2018071823521

- Difficulty date: July 10, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,067 hours, 29,036 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STA 867, STR 24L TO STR 25L.  REPAIRED SHEAR TIE PER SRM.
